# SDR ASAA2019080630328

- Difficulty date: August 6, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 44,084 hours, 13,281 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator
- Part number: 1074926
- Part serial: 11928
- Condition: Inoperative
- Location: Nr 2 Eng Bleed
- Part time: 32,758 hours, 11,984 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TSR 703654 FOUND #2 ENGINE BLEED WILL NOT SHUT OFF. GROUNDED - YES. FOUND #2 ENG BLEED AIR REGULATOR DEFECTIVE. REMOVED AND REPLACED #2 ENG BLEED AIR REGULATOR REF B737-800 AMM CH. 36-11-03. LEAK CHECK GOOD.
